# SDR 2008UALA03905

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: 27UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 32,632 hours, 12,437 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO AN ELECTRICAL ODOR IN THE COCKPIT.  SKIN AIR VALVE FAILED.  REPLACED SKIN AIR VALVE AND TWO FILTERS.
